@article{(Open Science Index):https://publications.waset.org/pdf/3113,
	  title     = {Existence and Exponential Stability of Almost Periodic Solution for Cohen-Grossberg SICNNs with Impulses},
	  author    = {Meng Hu and  Lili Wang},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, based on the estimation of the Cauchy matrix of linear impulsive differential equations, by using Banach fixed point theorem and Gronwall-Bellman-s inequality, some sufficient conditions are obtained for the existence and exponential stability of almost periodic solution for Cohen-Grossberg shunting inhibitory cellular neural networks (SICNNs) with continuously distributed delays and impulses. An example is given to illustrate the main results.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {4},
	  year      = {2011},
	  pages     = {680 - 689},
	  ee        = {https://publications.waset.org/pdf/3113},
	  url   	= {https://publications.waset.org/vol/52},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 52, 2011},
	}